Home  About LNU  News  Departments  Schools & Specialties  Faculty  Global  Alumni 
College of Liberal Arts
School of History
College of Philosophy and Public Administration
School of Economics
College of Law
Business School
College of Foreign Studies
School of Marxism
Asia-Australia Business College
Sunwah International Business School
School of Art
School of International Studies
School of Mathematics
School of Physics
College of Chemistry
School of Life Science
School of Environmental Sciences
School of Information
College of Light Industry
School of Pharmaceutical Science
Institute of Population Research
College of Communication
School of Journalism and Communication
School of Innovation and Entrepreneurship
Address:No. 66 Chongshan Middle Road, Huanggu District, Shenyang, Liaoning Prov., China
School of Mathematics
Position: Home>>Faculty>>School of Mathematics >>Content


TIAN Geng     XIA Peng     LIU Shengquan     LUO Meiju    
ZHAO Qi     MA Ruicheng     WANG Jinhuan     WANG Min    
YANG Li     ZHANG Jiujun     XU Xiaoning     YIN Yujuan    
ZHAO Shengzhi    

XU Xiaoning
2016-12-05 10:51  

XU Xiaoninga professor at School of Mathematics, Liaoning University, received B.S.M.S. and Ph.D degrees in Mathematics in 1998, 2001 and 2010, respectively, all from Northeast Normal University. She completed visiting scholar in Mathematics in 2015 at University of Science and Technology of China.

The research interests include Lie algebra and its application. The main research achievements are as follows,


    1.    Xu X.N.*, Li X.J., Superderivation algebras of Modular Lie superalgebras of O-type. Chinese Annal of Math, Series B, 2015,  36(3), 447- 466.

    2.    Xu X.N.*, Li X.J., Second Cohomology of the Modular Lie Superalgebra Ω. Hacet. J. Math. Stat, 2014, 43(5): 787-799.

    3.    Xu X.N.*, Mu B., Infinite-Dimensional Modular Lie Superalgebra ΩAbstr.  Appl. Anal. , 2013, 10pages.

    4.    Xu X.N., Chen L.Y.*, Some properties of the family Γ of modular Lie superalgebras.  Czech. Math. J. 2013, 63 (138): 1087–1112.

    5.    Chen L.Y., Liu D., Xu X.N.*, Some subsystems of a Lie triple system closely related to its Frattini subsystem. Chinese Annal of Math, Series B, 2013, 34B791-800.

    6.    Xu X.N., Chen L.Y.*, Zhang Y.Z.*, On the modular Lie superalgebra Ω. J. Pure Appl. Algebra, 2011, 215: 1093-1101.

    7.    Chen L.Y., Xu X.N.*, Zhang Y.Z., Restricted Lie algebras all whose elements are semisimpleFront. Math. China, 2011, 6(1): 61-70.

    8.    Xu X.N., Zhang Y.Z.*, Chen L.Y. The finite-dimensional modular Lie superalgebra Γ. Algebra Colloq., 2010, 17: 525-540.


Email: lnuxxn@163.com

Tel: 86-024-62202209


Previous: ZHANG Jiujun
Next: YIN Yujuan
Close Window


Copyright © 2016 Liaoning University All Rights Reserved Shenyang China